# SDR CALA2021110102009

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,762 hours, 25,616 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stringer
- Part number: D5348004720600
- Condition: Corroded
- Location: Srt 31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SCEPTER TRACKING PURPOSE ONLY. DURING REINSTALLATION OF ELECTRICAL ACCESS FOR INCOMING REPAIR , MOD SKIN CORROSION , NEEDS TO BE EVALUATED. AS NOTED ON NR#5001106135-0010. DURING REINSTALLATION OF ELECTRICAL ACCESS FOR INCOMING REPAIR PERFORMERS IAW SRM 51-42-11. PERFORMED HFEC  ROTO TEST TO OPEN INSTALLATION OF NEW STRINGER 31R FR64 TO 67 I.A.W. A320-200 AT SECTION 18 RH SIDE, FOUND CORROSION AT STRG 31 BTW FR 64-67. HOLES COMMON TO STRINGER 31R FR64 TO 67 NO DAMAGE NOTED I.A.W. SRM 51-42-11 REV. 138. REPLACEMENT OF STRINGER 31 BTW FR 64-67 UPON FURTHER EVALUATION, CORROSION ON AFFECTED AREA OF STGR 31R A320-200 NTM 51-10-01 REV 133. REFFER TO J/C #5001106135-0060 NO FURTHER ACTION IS REQUIRE. WORK ACCOMPLISHED BY 5H0253 AND BETWEEN FR65-66 HAS NO ADL AND APPLICABLE REPAIR PROCEDURE ON LOCATED AND DRILLED NEW STRINGER 31R P/N: D5348004721201 B/N: INSPECTED BY 5H0619. CURRENT SRM REVISION 138. REMOVAL OF CORROADED STRINGER 0212214574 I.A.W. A320-200 SRM 51-44-11 REV 138 PERFORMED
